| Catalog Number |
TRM-485 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a right side replacement from textured to smooth due to the patients concern of the product.Healthcare professional later reported ¿hole, non-specific¿ observed during surgery.The device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿anxiety-product/procedure: unable to observe as it is not related to the manufacturing.Process.¿ rupture: observed an opening assessed as fold flaw opening.As per the investigation procedure, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.